Thread: injection complications
10-29-2004, 02:15 PM #1
i took 2ml of enanthate in my thigh tues. wed sorness had set in no big deal,wed night i ran a fever and thurs morning had no energy slept from 1pm to 5am.feel better today sorness still in thigh.is this common,thought about splitting dose and injecting in the butt instead of one big dose,or would it be wise to discontinue all together
10-29-2004, 02:21 PM #2
how much do you weigh? there should be no need to split the dose. you are injecting that enan twice a week right?
10-29-2004, 02:24 PM #3
i weight around 350,plans where to take 2ml or 500mg a week once a week is that to much at once
10-29-2004, 02:33 PM #4
2 ml at one time in the quad is not too much, but with test enan you should be taking 2 doses a week to obtain stable blood levels. also (and i don't mean to be putting you down in any way), do you have alot of fat on your leg? if you injected into fat tissue you can get an abcess and it will be pretty sore for a while. but it sounds like you just have the usual sorness.
10-29-2004, 04:35 PM #5
at 350 there is some fat on my leg,the sorness is not what scared me it was the flu like simptoms that followed the injection.think it was a large dose at one time that caused it or maybe somthing in my system that flared up.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)